# SDR AWXA200601046

- Difficulty date: June 21, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112729200
- Condition: Corroded
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - NR 5909466 - DURING C7 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON THE UPPER CHORD OF SEAT TRACK AT CABIN FLOOR STRUCTURE AT FR20 AND Y-254.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-00-15 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK SECTION FROM FR 21 TO FR 24 AT Y-254 IAW A320 SRM 51-42-11.
